# SDR MZZA0500006

- Difficulty date: September 25, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 20,761 hours, 8,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Row 5 & 11 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD EMERGENCY LIGHTS WOULD NOT TEST.  THE BATTERY PACK AND CHARGER AND BATTERY PACKS AT SEAT 5DEF AND 11DEF WERE REMOVED AND REPLACED IAW MM 33-51-06.
